Volume No. :   9

Issue No. :  1

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

On Triply Diffusive Convection in Porous Medium: Darcy Brinkman Model



Address:   Jyoti Prakash1*, Shweta Manan2, Vinod Kumar3
1Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India
2Department of Physics, MLSM College, Sundernagar, H. P., India
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00020.1

ABSTRACT:
The present paper deals with the problem of triply diffusive convection analogous to Stern type in porous medium using Darcy-Brinkman model. Bounds are obtained for the complex growth rate of an arbitrary oscillatory perturbation of growing amplitude, neutral or unstable for this configuration which is uniformly valid for any combination of bounding surfaces.
KEYWORDS:
Triply diffusive convection, Concentration Rayleigh number, Porous medium, Darcy-Brinkman model.
Cite:
Jyoti Prakash, Shweta Manan, Vinod Kumar. On Triply Diffusive Convection in Porous Medium: Darcy Brinkman Model. Research J. Science and Tech. 2017; 9(1):127-130.
[View HTML]      [View PDF]



Visitor's No. :   105541